MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; ULTRASONIC IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; ULTRASONIC IRRIGATOR
Model Number UNITY
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a cut on their hand from a "sharp edge" of the doorstop while changing chemicals in an innowave unity 20 ultrasonic irrigator.The employee received a bandage.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and confirmed damage to the doorstop which resulted in the sharp edge.To resolve the issue, the technician repaired the doorstop.The unit was tested, confirmed to be operating according to specification, and returned to service.The innowave unity 20 ultrasonic irrigator is not under a steris service contract; it is unknown who is responsible for maintenance activities.The device history record (dhr) was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A 3-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
ULTRASONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key21724191
Report Number9617134-2025-00004
Device Sequence Number9419100
Product Code MEC
UDI-Device Identifier00724995193737
UDI-Public(01)00724995193737(11)230526
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNITY
Device Catalogue NumberIW523546NPR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown